Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Took duphaston for getting periods. Have spotting and mild cramping. When can I start clomid?

I am taking Duphaston to induce periods.The dosage was 10mg for 12 days. From day 8,I observerd some brown-red spotting.On day 11 on Duphaston I got some bleeding(Light blood and some thick blood tissues) and also some mild cramping during this time.It lasted for 4-5 hours and then stopped,this happened yesterday. Today I am not having any menstrual flow.If I wipe I will get a little blood.No cervical mucus was there. I am supposed to start with Clomid 100mg on Day2 of my periods. I am not sure ,wether today can be considered as Day2 of my periods.Or will I have a Menstrual flow after 2-3 days.??? NOTE:Usually,I used to get a continuous menstruation lasting for 3 to 4days,after taking the Duphaston Dosage. Kindly help me in this issue. Thanks in Advacne..
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
as you have being taking duphaston for a long time for your irregular menses, the spotting and little bleeding is now a side effect of duphaston.
before you start taking the clomide get your gynecologist review done because clomide might not work in you concieving.
hope have helped to answer your query
takecare and all the best.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor